# SDR 07FDEA02010

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 28,930 hours, 8,364 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Tru
- Part number: F11QY3714
- Part serial: 1863R
- Condition: Smoke
- Location: Nr 2
- Part time: 1,744 hours, 1,024 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN POWERING UP NOTICED SMOKE WAS COMING FROM THE AVIONICS DEPT, SHUT DOWN A/C.  CHECKED OUT THE AREA, THE SMOKE WAS GONE.  POWERED UP THE A/C AGAIN ECAM SHOWED T/R UNIT 2 INOP.  INSPECTED THE AREA AGAIN, FOUND NO EVIDENCE OF SMOKE OR DAMAGE WIRING.  REMOVED AND REPLACED NR 1, NR 2 T/R AND ESS TRU PER M/M 24-32-11-4 OPS CK GOOD.  OFF MFG F11QY3714  POS TR2, SRL 1863R, TAG 2B2564, ON MFG F11QY3714, SRL 2.299R, TAG 53A793 R/I OFF MFG F11QY3714  POS TR1,  SRL 8062-091, TAG 03A666, ON MFG F11QY3714  SRL 1074, TAG 148A13R/I  29MAY07 15:32.  R/I OFF MFG F11QY3714, POS ETR  SRL 8004-160, TAG 47887A, ON MFG F11QY3714 SRL 1.970R, TAG B86825.
